# SDR R61A201609080525

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 23,522 hours, 18,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE PERFORMED A QUICK CHARGE OF THE EMERGENCY LIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
